# SDR SWAA2019032530956

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED IN AND AROUND NUTPLATE BETWEEN BS 986.5, RBL 23.  R&R T-CHORD PER SRM.
